MAUDE Adverse Event Report: DATASCOPE CORP. LINEAR 7.5FR. 34CC IAB WITH ACCESSORIES, US ONLY; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. LINEAR 7.5FR. 34CC IAB WITH ACCESSORIES, US ONLY; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0479-01U
Medical Device Problem Codes Leak/Splash (1354); Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/07/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial reporter occupation: (b)(6).Additional reporter: sara matter, mba, rn, clinical value analyst, matter.Sara@mayo.Edu, (b)(6).The product has been returned to the manufacturer, but is pending investigation.Once the investigation is completed a supplemental report with our findings will be submitted.Complaint record id # (b)(4).
 
Event or Problem Description
It was reported that during intra-aortic balloon (iab) therapy, a gas loss alarm was generated and an "iab rupture" occurred.The insertion was reported to be axillary, which is not the method described in the device instructions for use.Iab was removed and no other concerns noted.The iab was in use for approximately two days.There was no patient harm or adverse event reported.
 
Additional Manufacturer Narrative
Updated field(s): describe event or problem, serial#, initial reporter, event site email.Device evaluation: the iab was returned with the membrane completely unfolded and blood on the exterior of the catheter and between the catheter and the sheath.The returned sheath was over the catheter and partially covering the rear portion of the balloon.The one-way valve was returned attached to the iab.A kink was found on the catheter tubing and inner lumen approximately 76.5cm from iab tip.An underwater leak test of the balloon, catheter, y-fitting and extracorporeal tubing was performed and a leak was observed on the catheter tubing at the kinked location of 76.5cm.The penetration found in the catheter tubing appears to have been caused by a kink flexing back and forth that eventually penetrated the tubing causing the reported problems.The insertion was reported to be axillary, which is not the method described in the device instructions for use.This may have contributed to the iab failure.The evaluation confirmed the reported problem.A lot history record review was completed for the reported product.No nonconformances were found that are considered to be related to the event.Reference complaint (b)(4).
 
Event or Problem Description
It was reported that during intra-aortic balloon (iab) therapy, a gas loss alarm was generated and an "iab rupture" occurred.The insertion was reported to be axillary, which is not the method described in the device instructions for use.Iab was removed and no other concerns noted.The iab was in use for approximately 43 hours.There was no patient harm or adverse event reported.
 
Additional Manufacturer Narrative
Udi related data quality updates only: providing updated device identification information in alignment with gudid.Complaint record id # (b)(4).
 
Event or Problem Description
N/a.

Brand Name
LINEAR 7.5FR. 34CC IAB WITH ACCESSORIES, US ONLY
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer Contact
jingal amin
15 law drive
fairfield, NJ 07004
MDR Report Key19659240
Report Number2248146-2024-00406
Device Sequence Number6624532
Product Code DSP
UDI-Device Identifier10607567109503
UDI-Public(01)10607567109503(10)3000289564(17)260109(11)230110
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K041281
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/09/2026
Device Model Number0684-00-0479-01U
Device Catalogue Number0684-00-0479-01U
Device Lot Number3000289564
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/18/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2024
Supplement Date Received by Manufacturer07/02/2024
11/20/2024
Initial Report FDA Received Date07/02/2024
Supplement Report FDA Received Date07/11/2024
11/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/10/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.
Patient SexUnknown